# SDR IPXA2017021013881

- Difficulty date: February 1, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 50,604 hours, 16,788 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, A CRACK WAS FOUND ON THE BS 1809.5 BULKHEAD,  WL 257, LBL 28.5. REPAIRED IAW SRM 35-80-08, REPAIR 10, REV.67.
